Ernie Posted February 5, 2005 Report Share Posted February 5, 2005 Hi Ginger,I have just read your post to Miriam offering to ask questions on our behalf. I would have some questions that I would be curious to find an answer or a hypthesis. I would like the answers to be as medicaly technical as possible.1- With hyperadrenergic POTS, ie adrenaline x20 to x100 above the norm and noradrenaline about x5 above the norm. What could be causing muscle weakness, pseudo myotonia and pseudo periodic paralysis? 2- What medication would help with this muscle problem? (I already am on: propranolol, proamatine, salt tabs)3- If he has no idea, what specialist should I see, other than neurologist?Thank you very Ginger for your offer. I will probably never be able to go to Mayo because my government does not pay for out of country care. I appreciate that you take some time for me.Ernie Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.